Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin to Buspar E-Lee

Posted by PoohBear on March 29, 2004, at 14:18:27

In reply to Re: Wellbutrin to Buspar, posted by E-Lee on March 29, 2004, at 14:12:01

"My doctor actually prescribed me Remeron knowing that I was trying to gain weight, but it made me feel drugged. I only took it once but I was out of it for 2 days."


You might want to try it again. 1 day is not enough time. The feelings you describe tend to moderate or go away with time. You can add Remeron to Effexor. Many do it at night to help with sleep...


Tony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PoohBear thread:13781
URL: http://www.dr-bob.org/babble/20040329/msgs/329909.html